# SDR W8PA960053

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947WP
- Make and model: Boeing 737-3B7
- Aircraft serial: 23376
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 462
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A DENT AT BS 462, LBL 49, WL 164, BETWEEN STRINGER 22L AND 23L.  REMOVED DAMAGED AREA AND INSTALLED DOUBLER IAW SRM 53-00-03.  (M)
